# SDR REXA201100728

- Difficulty date: October 15, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 16,595 hours, 14,105 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE DOOR OPENS WITH HYD'S OFF & SERVICE PANEL SWITCH IN FLT NORM.  ADJUSTED NOSE DOOR ACTUATOR IAW AMM 32-22-00.  OPC GOOD SEVERAL TIMES A/C OK FOR SERVICE SEE AML 836191 FOR GEAR SWING.
